Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2018 | Journal Article | IST-REx-ID: 742 | OA
D. Dotterrer, T. Kaufman, and U. Wagner, “On expansion and topological overlap,” Geometriae Dedicata, vol. 195, no. 1, pp. 307–317, 2018.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
J. Kynčl and Z. Patakova, “On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4,” The Electronic Journal of Combinatorics, vol. 24, no. 3, pp. 1–44, 2017.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 793 | OA
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, and M. Szedlák, “On the existence of ordinary triangles,” Computational Geometry: Theory and Applications, vol. 66, pp. 28–31, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
R. Fulek, J. Kynčl, and D. Pálvölgyi, “Unified Hanani Tutte theorem,” Electronic Journal of Combinatorics, vol. 24, no. 3, 2017.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” Journal of Graph Algorithms and Applications, vol. 21, no. 1, pp. 135–154, 2017.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4, pp. 915–965, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Bounding helly numbers via betti numbers,” in A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, M. Loebl, J. Nešetřil, and R. Thomas, Eds. Springer, 2017, pp. 407–447.
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
B. Burton, A. N. De Mesmay, and U. Wagner, “Finding non-orientable surfaces in 3-Manifolds,” Discrete & Computational Geometry, vol. 58, no. 4, pp. 871–888, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2, pp. 841–866, 2017.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
R. Fulek, “Embedding graphs into embedded graphs,” presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand, 2017, vol. 92.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
H. Edelsbrunner and H. Wagner, “Topological data analysis with Bregman divergences,” presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia, 2017, vol. 77, pp. 391–3916.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
A. Lubiw, Z. Masárová, and U. Wagner, “A proof of the orbit conjecture for flipping edge labelled triangulations,” presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia, 2017, vol. 77.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 794 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” Computational Geometry: Theory and Applications, vol. 66, pp. 1–13, 2017.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
R. Fulek, “Bounded embeddings of graphs in the plane,” presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland, 2016, vol. 9843, pp. 31–42.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity II,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Thesis | IST-REx-ID: 1123
I. Mabillard, Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture. IST Austria, 2016.
View | Files available
 
2016 | Conference Paper | IST-REx-ID: 1237
M. Krcál and P. Pilarczyk, “Computation of cubical Steenrod squares,” presented at the CTIC: Computational Topology in Image Context, Marseille, France, 2016, vol. 9667, pp. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
A. Gundert and U. Wagner, “On eigenvalues of random complexes,” Israel Journal of Mathematics, vol. 216, no. 2, pp. 545–582, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1381 | OA
I. Mabillard and U. Wagner, “Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range,” presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA, 2016, vol. 51, p. 51.1-51.12.
View | Files available | DOI
 

Search

Filter Publications